Follow
Leszek Skrzypczak
Leszek Skrzypczak
Faculty of Mathematics and Computer Science, Adam Mickiewicz University
Verified email at amu.edu.pl - Homepage
Title
Cited by
Cited by
Year
Entropy and approximation numbers of embeddings of function spaces with Muckenhoupt weights, I.
DD Haroske, L Skrzypczak
Revista matemática complutense 21 (1), 135-177, 2008
1002008
! ENTROPY NUMBERS OF EMBEDDINGS OF WEIGHTED BESOV SPACES. II
T Kühn, HG Leopold, W Sickel, L Skrzypczak
Proceedings of the Edinburgh Mathematical Society 49 (2), 331-359, 2006
802006
Radial subspaces of Besov and Lizorkin-Triebel classes: extended Strauss lemma and compactness of embeddings
W Sickel, L Skrzypczak
Journal of Fourier Analysis and Applications 6, 639-662, 2000
642000
Entropy and approximation numbers of embeddings of function spaces with Muckenhoupt weights, II. General weights
DD Haroske, L Skrzypczak
Annales Fennici Mathematici 36 (1), 111-138, 2011
582011
Entropy numbers of embeddings of weighted Besov spaces
T Kühn, HG Leopold, W Sickel, L Skrzypczak
Constr. Approx 23 (1), 61-77, 2006
562006
Atomic decompositions on manifolds with bounded geometry
L Skrzypczak
Walter de Gruyter 10 (1), 19-38, 1998
521998
Entropy numbers of embeddings of function spaces with Muckenhoupt weights, III. Some limiting cases
DD Haroske, L Skrzypczak
Journal of Function Spaces 9, 129-178, 2011
512011
Embeddings of Besov-Morrey spaces on bounded domains
DD Haroske, L Skrzypczak
Studia Math 218 (2), 119-144, 2013
472013
Continuous embeddings of Besov-Morrey function spaces
DD Haroske, L Skrzypczak
Acta Mathematica Sinica, English Series 28, 1307-1328, 2012
442012
On Sobolev and Franke–Jawerth embeddings of smoothness Morrey spaces
DD Haroske, L Skrzypczak
Revista matemática complutense 27, 541-573, 2014
432014
Entropy numbers of embeddings of weighted Besov spaces III. Weights of logarithmic type
T Kühn, HG Leopold, W Sickel, L Skrzypczak
Mathematische Zeitschrift 255, 1-15, 2007
412007
On approximation numbers of Sobolev embeddings of weighted function spaces
L Skrzypczak
Journal of Approximation Theory 136 (1), 91-107, 2005
38*2005
Embeddings of weighted Morrey spaces
DD Haroske, L Skrzypczak
Mathematische Nachrichten 290 (7), 1066-1086, 2017
332017
On the interplay of regularity and decay in case of radial functions I: Inhomogeneous spaces
W Sickel, L Skrzypczak, J Vybiral
Communications in Contemporary Mathematics 14 (01), 1250005, 2012
322012
Rotation invariant subspaces of Besov and Triebel-Lizorkin space: compactness of embeddings, smoothness and decay of functions
L Skrzypczak
302002
Embedding properties of Besov-type spaces
W Yuan, DD Haroske, L Skrzypczak, D Yang
Applicable Analysis 94 (2), 318-340, 2015
292015
Complex interpolation of weighted Besov and Lizorkin-Triebel spaces
W Sickel, L Skrzypczak, J Vybíral
Acta Mathematica Sinica, English Series 30 (8), 1297-1323, 2014
292014
Entropy numbers of Sobolev embeddings of radial Besov spaces
T Kühn, HG Leopold, W Sickel, L Skrzypczak
Journal of Approximation Theory 121 (2), 244-268, 2003
292003
A geometric criterion for compactness of invariant subspaces
L Skrzypczak, C Tintarev
Archiv der Mathematik 101, 259-268, 2013
262013
Smoothness Morrey spaces of regular distributions, and some unboundedness property
DD Haroske, SD Moura, L Skrzypczak
Nonlinear Analysis: Theory, Methods & Applications 139, 218-244, 2016
252016
The system can't perform the operation now. Try again later.
Articles 1–20